Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Combivir Side Effects
Aug 1, 2006

I am an EMT. Was stuck on an ambulance run from the trash. On Combivir as a preventative for 30 days. Had the normal side effects, all my blood work came back normal. The day I stopped the combivir I started my period. 22 days later I am still on it. Is this normal? Should I be concerned? I have been having migraines (3x a week) for a couple of weeks now and am VERY tired.

Response from Dr. Henry

Generally Combivir does not impact mentrual periods in the manner you described. Headaches and fatigue due to Combivir usually resolve within weeks of stopping it so it is possibly but unlikely that your symptoms are due to residual Combivir effect. I would seek an evaluation by your primary care physician. KH



Previous
Employment Drug Tests
Next
moderate rash on lower body

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement